[A case of rheumatoid arthritis associated with agranulocytosis during bucillamine treatment].

@article{Negishi1994ACO,
  title={[A case of rheumatoid arthritis associated with agranulocytosis during bucillamine treatment].},
  author={Masao Negishi and Junichi Yamazaki and Masahiko Hosaka and Haruko Iwabuchi and Ayako Matsuda and Hideo Kanemitsu and Katsushi Hiramatsu and Shuji Kaga and Michi Hashimoto and Takeshi Kasama},
  journal={Ryumachi. [Rheumatism]},
  year={1994},
  volume={34 3},
  pages={
          651-5
        }
}
Bucillamine has been reported to have beneficial effects in rheumatoid arthritis. This report concerns a case of RA in which agranulocytosis developed while on a course of bucillamine. A 52-year-old female with RA developed a rapid fall in white blood cell count after 4 weeks of bucillamine treatment at daily dose of 50 mg. Agranulocytosis was diagnosed (WBC 1300/mm3, granulocytes 5%). The administration of bucillamine was halted and she was treated with only prophylactic antibiotic regime. The… CONTINUE READING

Topics from this paper.

Citations

Publications citing this paper.

Similar Papers

Loading similar papers…